# SDR C2XA04CL023

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2041, THE CREW REPORTED THE EMERGENCY EXIT SIGN WOULD NOT TEST.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  OPERATIONAL CHECKS WERE GOOD.
